# SDR SWAA2021081803084

- Difficulty date: August 2, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A45-12 - PASSENGER CABIN SEAT TRACK UPPER CROWN AREA HAS LIGHT CORROSION; WL 207; RBL 47; STA 706 TO 727A. ; / [01] STARTED REMOVING CORROSION FROM SEAT TRACK AT STA 706 TO 727A. REMOVED . 045' FROM BOTTOM INSIDE CROWN OF SEAT TRACK. FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1STEP 4. A. (2) ; SRM 51-10-02-0G-0 STEP 15 A. AAR TOOL # 36307 CAL DUE. 06/14/22; [02] INSPECTION VERFIED; [03] REMOVED FLOOR PANELS 242CF AND 242DF FOR ACCESS IAW SRM 51-40-02-0G.; [04] CUT SEAT TRACK AT BS 709 AND REMOVED DAMAGED PORTION TO BS 727B AT FACTORY SPLICE IAW SRM 53-00-52-2R REPAIR 3.; [05] VERIFIED MATERIAL FOR -1 SEAT TRACK BAC1520-2779 7178-T6511; A-TAG A62188 IAW SRM 53-00-52-2R.; [06] VERIFIED ITEMS 4 AND 5; [07] EXTENDED CUTOUT IN UPPER CHORD OF FLOOR BEAM. LOCATED AND DRILLED TO SIZE NEW SECTION OF SEAT TRACK FROM BS 709 TO 727B; COUNTERSUNK AS REQUIRED IAW SRM 53-00-52-2R REPAIR 3.; [08] VERIFIED ITEM 7. OK TO TREAT AND PRIME CUT AND REWORKED AREAS; [09] APPLIED ALODINE AND PRIMED SEAT TRACK AND REWORKED AREAS IAW SRM 53-00-52-2R REPAIR 3.; [10] VERIFIED ITEM 9. VERIFIED REPAIR SECTION ORDERED IS ANODIZED FROM VEND [11] INSTALLED REPAIR PARTS IAW SRM 53-00-52-2R-3 [15] INSTALLED FLOOR PANELS # 242 CF AND 242 DF; IAW AMM 53-51-00-400-801; STEP 3.
